Home > Publications > Refereed Journals > Lagrangian dynamics and a weak KAM theorem on the d-infinite dimensional torus
Publications

Lagrangian dynamics and a weak KAM theorem on the d-infinite dimensional torus

Bibliography:

D. Gomes, L. Nurbekyan, Lagrangian dynamics and a weak KAM theorem on the d-infinite dimensional torus, Dokl. Nats. Akad. Nauk Armen. 112 (2012), no. 2, 152-159.

Authors:

D. Gomes, L. Nurbekyan

Keywords:

infinite dimensional weak KAM, infinite dimensional Hamilton-Jacobi equations, Aubry-Mather theory

Year:

2012

Abstract:

The aim of the current work is to generalize the results proven in [2] for the higher dimensional case. As a consequence one can get the existence of the solutions and asymptotics to the d - dimensional (d 1) nonlinear Vlasov system with periodic potential. Moreover, we prove the existence of the so called two sided minimizers for the cell problem over the d-infinite dimensional torusTd


ISSN:

2012